# SDR CALA0500009

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6044887075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOOR SUPPORT BETWEEN I/B AND MIDDLE SEAT TRACKS CORRODED AROUND SCREW HOLES AT LT SIDE STA 1155, BL 0 TO LBL 30.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-01.
